# SDR HYIA20240718006

- Difficulty date: April 3, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N290CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0297
- Aircraft time: 31,526 hours, 18,171 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 51411021
- Part serial: 11110
- Condition: Cracked
- Location: Lt Mlg
- Part time: 11,564 hours, 16,585 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NDT INSPECTION A CRACK WAS FOUND ON THE LEFT MAIN LANDING GEAR AXLE. THE LOWER LEG AND AXLE WERE REPLACED WITH NO FURTHER DEFECTS NOTED.
